# SDR DALA2024072307390

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 38,947 hours, 20,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 DIRTY SOCK SMELL MOMENTS LATER AFTER TURNING ON THE APU BLEED. CORRECTIVE ACTION: R/R BOTH RECIRC FAN FILTERS PER A320 AMM 21-21. NO SMELL NOTED. (6073814)
